# SDR SWIA201334098

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 29,426 hours, 23,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT STRIP ON FLOOR DOES NOT ILLUMINATE.  FLT#5337 RE-CONNECTED FIRST EMERGENCY LIGHT STRIP.
